Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Small pimples on penis tip, no discharge or difficulty while urinating. Taken steroid injections. Side effects?

I have small pimples on my penis tip some same colour as my penis tip which seem raised others seem purple in colour and under the penis tip skin, no discharge not stinging when urinating, I have had a course of steroid injections to both knees 3 months ago and again to one knee last week, can these injections cause this.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you had small pimples on the penis tip which are related to poor sexual hygiene. I also believe that you might need to get your urine tested (urinalysis) for any UTI (urinary tract infection). I believe that your knee most likely does not have anything to do with this problem. However, please consult a qualified doctor who can run these tests after taking a good history and giving you the right medications to help with your situation. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor